# SDR VNAA20250524010

- Difficulty date: April 2, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 36,662 hours, 47,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670103372
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HYD PLATES ON LH/RH MAIN WHEEL WELL AND RH/LH MLG HYDRAULIC LINES SUPPORT PLATES (IN BK, LG EXT, LG RET) AT MLG WHEEL WELL AREAS, RBL40, RBL 45 AND LBL45, RBL40.  CORROSION ON HYD PLATES ON LH/RH MAIN WHEEL WELL AND RH/LH MLG HYDRAULIC LINES SUPPORT PLATES (IN BK, LG EXT, LG RET) AT MLG WHEEL WELL AREAS, RBL40, RBL 45 AND LBL45, RBL40. WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01. HYD PLATES ON LH/RH MAIN WHEEL WELL AND LH MLG HYDRAULIC LINE SUPPORT PLATE WERE EVALUATED WITHIN LIMITS PER CRJ700 SRM 53-00-00-101-001-A01. RH MLG HYDRAULIC LINES SUPPORT PLATE AT MLG WHEEL WELL WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ700 SRM 51-41-02-001-001-A01 AND CRJ700 AMM 20-21-00
